# SDR SWAA010138

- Difficulty date: January 16, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 57,276 hours, 61,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SHEAR TIE CORRODED AT BS 727A, STR 25L TO STR 26L.  REPAIRED SHEAR TIE PER SRM.
